MathSciNet Relay Station
MathSciNet bibliographic data
MR2314450 (2008m:42044) 42C05 (28A80)
Mantica, Giorgio; Guzzetti, Davide The asymptotic behaviour of the Fourier transforms of orthogonal polynomials. II. L.I.F.S. measures and quantum mechanics. Ann. Henri Poincaré 8 (2007), no. 2, 301–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement